# SDR HEEA955771

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2133X
- Make and model: Bell 206L-1
- Aircraft serial: 45634
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 206011149105
- Condition: Bearings Failed
- Location: M/R Hub
- Part time: 1,190 hours
- Component: 206011100159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING JOURNALS ON YOKE BREAKING DOWN, ALONG WITH FOUR BEARINGS P/N 206-011-118-001.  T.T. ON ALL PARTS 1189:55.  REPLACEMENT PART INFORMATION FOR BEARINGS (4 EACH) P/N 206-011-118-001
